# SDR UALA2011032801479

- Difficulty date: March 26, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 70,632 hours, 22,235 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DOOR 4R SLIDE LIGHT INOP WITH DOOR ARMED.  ADJUSTED R-4 DOOR GIRT BAR MECHANISM PER MM AND OPS CHECK DOOR LIGHT GOOD PER MM.
